On Tauberian constants for the ( D , λ ) summability

Jiří Čížek

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 4, page 591-605
  • ISSN: 0011-4642

How to cite

top

Čížek, Jiří. "On Tauberian constants for the $(D,\lambda )$ summability." Czechoslovak Mathematical Journal 30.4 (1980): 591-605. <http://eudml.org/doc/13225>.

@article{Čížek1980,
author = {Čížek, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {D, lambda summability method},
language = {eng},
number = {4},
pages = {591-605},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Tauberian constants for the $(D,\lambda )$ summability},
url = {http://eudml.org/doc/13225},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Čížek, Jiří
TI - On Tauberian constants for the $(D,\lambda )$ summability
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 4
SP - 591
EP - 605
LA - eng
KW - D, lambda summability method
UR - http://eudml.org/doc/13225
ER -

References

top
  1. Agnew R. P., 10.2307/1969355, Ann. of Math. 50 (1949), 110-117. (1949) Zbl0032.15203MR0027351DOI10.2307/1969355
  2. Agnew R. P., Tauberian series and their power series transforms, Ann. Soc. Polon. Math. 25 (1952), 218-230. (1952) Zbl0048.29405MR0056110
  3. Hadwiger H., 10.1007/BF02568574, Comment. Math. Helv. 16 (1944), 209-214. (1944) Zbl0028.39108MR0010002DOI10.1007/BF02568574
  4. Hardy G. H., Divergent series, Oxford 1949. (1949) Zbl0032.05801MR0030620
  5. Hartman P., 10.2307/2371888, Amer. J. Math. 69 (1947), 599-606. (1947) Zbl0034.18601MR0021603DOI10.2307/2371888
  6. 16] Jarník V., Diferenciální počet II., Praha 1956. (1956) 
  7. Jukes K. A., 10.1112/blms/1.2.193, Proc. of London Math. Soc. ХХII (1971), 747-768. (1971) Zbl0213.08303MR0291682DOI10.1112/blms/1.2.193
  8. Maddox I. J., 10.1007/BF02568129, Bull. of London Math. Soc. 1 (1969), 193 - 200. (1969) Zbl0181.06202MR0247328DOI10.1007/BF02568129
  9. Wintner A., On Tauber's theorem, Comment. Math. Helv. 20 (1947), 216-222. (1947) Zbl0035.04305MR0021604
  10. Zeller K., Theorie der Limitierungverfahren, Springer Verlag 1958. (1958) MR0118990

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.